MAUDE Adverse Event Report: Coloplast A/S Restorelle Polypropylene Mesh for sacrocolpopexy, sacrocervicopexy, and sacrohys; Pelvic organ prolapse surgical mesh, synthetic polymer

Coloplast A/S Restorelle Polypropylene Mesh for sacrocolpopexy, sacrocervicopexy, and sacrohys; Pelvic organ prolapse surgical mesh, synthetic polymer
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Diarrhea (1811); Inflammation (1932); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Burning Sensation (2146); Urinary Frequency / Polyuria (2275); Discomfort (2330); Deformity/ Disfigurement (2360); Prolapse (2475); Ambulation or Postural Difficulties (2544); Dysuria (2684); Constipation (3274); Tactile Disorders (4419); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Swelling/ Edema (4577); Pelvic Pain (4865); Abnormal scarring (4896); Atrophy (4913)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: estimated date.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient underwent vaginal surgery on or about (b)(6), 2022, at which time the boston scientific obtryx transobturator mid-urethral sling system and coloplast restorelle y mesh were implanted.As a result of the mesh that was inserted, the patient suffered numerous injuries, including, but not limited to pain while standing, walking, sitting, lying down, groin pain, pelvic pain, lower back pain, mental pain, scarring, mesh erosion to surrounding tissue, dyspareunia and disfigurement.On (b)(6), 2025, patient underwent mesh removal surgery.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported to coloplast, though not verified, the patient additionally experienced urinary urgency, frequency, urinary tract infection, pelvic discomfort with a pulling sensation, bilateral low back pain without sciatica.Leg swelling, pelvic pain, lower back pain w/ pain down bilateral legs, dull sensation in vaginal wall.Dyspareunia, cramping, vaginal odor and discharge, stress urinary incontinence, burning/intense muscle spasms/contractions, unable to walk.Mostly on bed rest, dysuria, constipation, diarrhea, and removal of mesh from obturator and adductor muscle.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient additionally experienced elevated ferritin secondary to acute inflammation from nerve damage from pelvic surgery, chronic pelvic pain, nerve pain, sacral pain, mobility issues, numbness in sacrum, urinary frequency, gait abnormality, chronic pelvic pain syndrome with swelling of lower extremities; idiopathic progressive neuropathy; lumbosacral radiculopathy continues with sharp, shooting pain from the right lower back radiating down the lateral right thigh; bilateral sacroiliitis with significant pain, chronic pelvic floor pain/dysfunction, prolapse with diagnosed rectocele, cystocele and vaginal vault prolapse.Pain throughout the day requiring multiple dosing of pain medications, tailbone pain with any movement or physical activity.Using cane to ambulate.Urinary frequency and leakage and inability to empty bladder fully.
 
Additional Manufacturer Narrative
Correction: b2.Outcomes attributed to adverse event: added disability or permanent damage b3: estimated date.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
Restorelle Polypropylene Mesh for sacrocolpopexy, sacrocervicopexy, and sacrohys
Common Device Name
Pelvic organ prolapse surgical mesh, synthetic polymer
Manufacturer (Section D)
Coloplast A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
Minneapolis
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23142800
Report Number2125050-2025-01531
Device Sequence Number9857406
Product Code OTO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2024
Device Catalogue Number501420
Device Lot Number8034911_5014202400
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
08/06/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/12/2025
05/18/2026
08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age42 YR
Patient SexUnknown